Scientific Publications of the State University of Novi Pazar Series A: Applied Mathematics, Informatics and mechanics
kako citirati ovaj članak
podeli ovaj članak


  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:4
  • preuzimanja u poslednjih 30 dana:4


članak: 4 od 19  
Back povratak na rezultate
Common fixed point theorems in cone metric spaces under general contractive conditions
(naslov ne postoji na srpskom)
aDepartment of Applied Mathematics, Jabalpur Engineering College, Jabalpur, India
bDepartment of Mathematics, Govt. Science and Commerce College, Benazeer, Bhopal, India
cDepartment of Applied Sciences NITTTR, Bhopal, Under the Ministry of HRD, Govt. of India
dDepartment of Mathematics, Lovely Professional University, Punjab, India
Ključne reči: cone metric spaces; sub-compatible maps; sub-sequential continuity; reciprocal continuity
(ne postoji na srpskom)
In this article, some common fixed point theorems for two pairs of compatible mappings together with sub-sequential continuity (alternately sub-compatible mappings together with reciprocal continuity) are proved in the setting of cone metric spaces. Our results are new in this setting especially in view of the note given in Imdad et al. [15]. On the other hand some fixed point results for faintly compatible mappings are also established. Illustrative examples along with their pictorial representation are furnished to highlight the validity of the hypothesis of our results.
Abbas, M., Jungck, G. (2008) Common fixed point results for noncommuting mappings without continuity in cone metric spaces. Journal of Mathematical Analysis and Applications, 341(1): 416-420
Banach, S. (1922) Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundamenta Mathematicae, 3: 133-181
Bisht, R.K., Shahzad, N. (2013) Faintly compatible mappings and common fixed points. Fixed Point Theory and Applications, 2013(1): 156
Bouhadjera, H., Godet-Thobie, C. (2009) Common fixed point theorems for pairs of subcompatible maps, old version. http://arxiv.org/abs/0906.3159
Cho, S., Bae, J. (2011) Common fixed point theorems for mappings satisfying property (E.A) on cone metric spaces. Mathematical and Computer Modelling, 53(5-6): 945-951
Cho, Y.J., Saadati, R., Wang, S. (2011) Common fixed point theorems on generalized distance in ordered cone metric spaces. Computers & Mathematics with Applications, 61(4): 1254-1260
Ćirić, Lj.B. (1974) On a family of contractive maps and fixed points. Publications del Institut Mathematique, Vol. 17, No. 31, pp. 45-51
Ćirić, L.B. (1974) A Generalization of Banach's Contraction Principle. Proceedings of the American Mathematical Society, 45(2): 267
Deepmala (2014) A study on fixed point theorems for nonlinear contractions and its applications. Raipur (Chhatisgarh), India: Pt. Ravishankar Shukla University, Ph.D. Thesis
Fadail, Z.M., Ahmad, A.G.B., Radenović, S., Rajović, M. (2015) On mixed g-monotone and w-compatible mappings in ordered cone b-metric spaces. Mathematical Sciences, 9(3): 161-172
Fadail, Z.M., Ahmad, A.G.B., Rad, G.S., Ozturk, V., Radenović, S. (2015) Some on coupled, tripled and n-tupled fixed points theorems in ordered abstract metric spaces. Far East Journal of Mathematical Sciences (FJMS), 97(7): 809-839
Han, Y., Xu, S. (2013) Some new theorems of expanding mappings without continuity in cone metric spaces. Fixed Point Theory and Applications, 2013(1): 3
Huang, H., Kadelburg, Z., Radenović, S. (2015) A note on some recent results about multivalued mappings in TVS-cone metric spaces. J. Adv. Math. Stud, 25/11/
Huang, L., Zhang, X. (2007) Cone metric spaces and fixed point theorems of contractive mappings. Journal of Mathematical Analysis and Applications, 332(2): 1468-1476
Imdad, M., Ali, J., Tanveer, M. (2011) Remarks on some recent metrical common fixed point theorems. Applied Mathematics Letters, 24(7): 1165-1169
Janković, S., Kadelburg, Z., Radenović, S. (2011) On cone metric spaces: A survey. Nonlinear Analysis: Theory, Methods & Applications, 74(7): 2591-2601
Janković, S., Golubović, Z., Radenović, S. (2010) Compatible and weakly compatible mappings in cone metric spaces. Mathematical and Computer Modelling, 52(9-10): 1728-1738
Jungck, G. (1986) Compatible mappings and common fixed points. International Journal of Mathematics and Mathematical Sciences, 9(4): 771-779
Kadelburg, Z., Radenovi`c, S. (2013) A note on various types of cones and fixed point results in cone metric spaces. Asian Journal of Mathematics and Applications, Vol. 2013, Article ID ama0104, 7 pages
Kadelburg, Z., Radenović, S., Rakočević, V. (2011) A note on the equivalence of some metric and cone metric fixed point results. Applied Mathematics Letters, 24(3): 370-374
Mishra, L.N., Tiwari, S.K., Mishra, V.N., Khan, I.A. (2015) Unique Fixed Point Theorems for Generalized Contractive Mappings in Partial Metric Spaces. Journal of Function Spaces, 2015: 1-8
Mishra, V.N., Mittal, M.L., Singh, U. (2006) On best approximation in locally convex space. Varhmihir Journal of Mathematical Sciences India, Vol. 6, No. 1, pp. 43-48
Mishra, V.N. (2007) Some problems on approximations of functions in banach spaces. Uttarakhand, India: Indian Institute of Technology, Ph. Thesis
Moradlou, F., Salimi, P., Radenović, S. (2014) Implicit relation and Eldestein-Suzuki type fixed point results in cone metric spaces. Applied Mathematics E-Notes, 14, pp. 1-12
Pant, R.P. (1998) Common fixed points of four mappings. Bull. Calcutta Math. Soc., 281-286; 90
Pant, R.P., Bisht, R.K. (2012) Occasionally weakly compatible mappings and fixed points. Bull. Belg. Math. Soc. Simon Stevin, 19, pp. 655-661
Pathak, H.K., Deepmala (2013) Common fixed point theorems for

Rajić, V.Ć., Radenović, S. (2014) A note on tripled fixed point of w-compatible mappings in tvs-cone metric spaces. Thai Journal of Mathematics, 12, 3; 717-728
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut Mathematique, Vol. 32, No. 46, pp. 149-153

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/SPSUNP1702133C
objavljen u SCIndeksu: 05.04.2018.

Povezani članci

Nema povezanih članaka